Subdifferential characterization of approximate convexity: the lower semi-continuous case

A. Daniilidis, F. Jules, M. Lassonde

Research output: Contribution to journalArticleResearch

25 Citations (Scopus)
Original languageEnglish
Pages (from-to)5-19
JournalMathematical Programming (Series B)
Volume117
Publication statusPublished - 1 Jan 2009

Cite this

Daniilidis, A., Jules, F., & Lassonde, M. (2009). Subdifferential characterization of approximate convexity: the lower semi-continuous case. Mathematical Programming (Series B), 117, 5-19.